D. Aldous and J. Pitman, The asymptotic speed and shape of a particle system, Probability, statistics and analysis, pp.1-23, 1983.
DOI : 10.1017/CBO9780511662430.001

K. Chernysh, B. Mallein, and S. Ramassamy, Markovian evolution of the infinite bin model : speed, shape and phase transitions

S. Foss and T. Konstantopoulos, Extended renovation theory and limit theorems for stochastic ordered graphs, Markov Process. Related Fields, vol.9, issue.3, pp.413-468, 2003.

S. Foss and S. Zachary, Stochastic Sequences with a Regenerative Structure that May Depend Both on the Future and on the Past, Advances in Applied Probability, vol.12, issue.04, pp.1083-1110, 2013.
DOI : 10.1214/11-AOP678

A. N. Trahtman, Modifying the Upper Bound on the Length of Minimal Synchronizing Word, Fundamentals of computation theory, pp.173-180, 2011.
DOI : 10.1016/j.endm.2006.06.072

. Thayer-street and . Providence, USA E-mail address: sanjay ramassamy@brown